Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (124 KB) | Metadata | Table of Contents | RSMUP summary
Volume 123, 2010, pp. 55–68
DOI: 10.4171/RSMUP/123-3

Published online: 2010-06-30

A Duality Result for Moduli Spaces of Semistable Sheaves Supported on Projective Curves

Mario Maican[1]

(1) Bucharest, Romania

We show that the map sending a sheaf to its dual gives an isomorphism of the moduli space of semistable sheaves with fixed multiplicity and Euler characteristic and supported on projective curves to the moduli space of semistable sheaves of dimension one on the projective space with the same multiplicity but with opposite Euler characteristic.

No keywords available for this article.

Maican Mario: A Duality Result for Moduli Spaces of Semistable Sheaves Supported on Projective Curves. Rend. Sem. Mat. Univ. Padova 123 (2010), 55-68. doi: 10.4171/RSMUP/123-3